# SDR SIMA952621

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211001
- Condition: Malfunctioned
- Location: Aft Cargo
- Part time: 6,152 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

FSM - FLT NR 3690 - AFT CARGO SMOKE WARNING ILLUMINATED IN FLIGHT, BLEW FIRE BOTTLE AND DIVERTED TO FSM.  RAI'D SMOKE DETECTOR (GROUND OPS CHECK GOOD) AND REPLACED FIRE BOTTLE.  FALSE SMOKE WARNING, NO FIRE.  AIRCRAFT RETURNED TO SERVICE. (M)
